HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Depression (http://www.healthboards.com/boards/depression/)
-   -   To JENNITA!!! (with thanks) (http://www.healthboards.com/boards/depression/165964-jennita-thanks.html)

PrimalSympathy 04-15-2004 07:06 PM

To JENNITA!!! (with thanks)
 
Thank yoU SO MUCH for replying to my original post. My battle with all of these meds and mood disorders started at age 12 (I am now almost 21). I am at the point now, where I am in such poor health, and on so many medications, it is time to start from point one again. My cortisol levels are elevated very high, which is why I went to see an endocrinologist today. Of course, he pointed out that my medications could be causing my elevated cortisol levels, or my anxiety, or of course I could naturally have high cortisol. I have all the symptoms of high cortisol, but of course, my medications can also cause the same symptoms as high cortisol. I am DRAINED of all mental and physical energy. I am just done with the "**** cycle" I am in now. Effexor has ruined my sex drive, has caused me HORRIBLE night sweats. I have a slight tremor in my hands due to effexor and lamictal. I can not sleep without a sleeping pill due to very long standing insomnia, and they prescribed me Trazadone, which ALSO causes night sweats AND causes an "unrestful,unhealthy" sleep with groggy side effects in the morning according to my endo (well well, the shrinks just kept upping my does more and more....) My depression WORSENED when I was on effexor, so they UPPED IT AGAIN all the way to 300 mg. Someone diagnosed me with Bi Polar because without a sleeping pill, I am up all night going crazy. ("then you are manic!!") So I went on Lamictal (oh, don't worry about the horrible rash you will get..) AND who knows if I EVEN have high cortisol natually or because of the pills, who knows if I am even depressed or if my mind is so distorted because of being chemically altered!
I was actually suicidal for two months, when I was on Effexor AND Lamictal AND trazadone AND neurontin. I actually believe they made me crazy. So I told the endo that and now he is convinced I am "preoccupied with death!"
With my luck I will be comitted because I was being honest with my doctor and telling him I WAS "thinking of death" at one point in time. But was that even ME thinking of death? I don't know what my personality is anymore. I don't know who I am or what is going on, all I know is that I am Not well. And I need to know who I really am, without meds. And if I dont get off of them, what if I do have high cortisol and that never gets treated??

NO MORE SERATONIN INDUCING DRUGS.


All times are GMT -7. The time now is 02:25 AM.